# SDR UPS97821912

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING L/E SLOT VANE ATTACH ANGLE I/B END IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM'S 51-1-21, 57-1-1, 51-1-4, 51-1-21, AND DOUGLAS DWG 5769891.
